MAUDE Adverse Event Report: ETHICON INC. ETHICON PHYSIOMESH COMPOSITE MESH 15X20CM RECT; MESH, SURGICAL, POLYMERIC

ETHICON INC. ETHICON PHYSIOMESH COMPOSITE MESH 15X20CM RECT; MESH, SURGICAL, POLYMERIC
Catalog Number PHY1520R
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fever (1858); Hernia (2240)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).This medwatch report is in response to receipt of maude event report mw5078808.To date the device has not been returned.If the device or further details are received at the later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the patient underwent an abdominal hernia repair procedure in 2013 and the mesh was implanted.After a year, the hernia recurred and the patient was having complications like bulging of the hernia and fever.No additional information was requested.
 
Additional Manufacturer Narrative
Pc-(b)(4).Date sent to the fda: (b)(4) 2018.The device history records were reviewed and the manufacturing criteria was met prior to the release of this lot. .

Brand Name
ETHICON PHYSIOMESH COMPOSITE MESH 15X20CM RECT
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key7835384
Report Number2210968-2018-75553
Device Sequence Number1271678
Product Code FTL
UDI-Device Identifier10705031132320
UDI-Public10705031132320
Combination Product (Y/N)N
PMA/510(K) Number
K093932
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2014
Device Catalogue NumberPHY1520R
Device Lot NumberGA8HJKA1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/16/2018
Supplement Date Received by Manufacturer09/06/2018
Initial Report FDA Received Date08/30/2018
Supplement Report FDA Received Date09/11/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;